Monday, January 21, 2013
The days that follow the first dose
I feel like I have the flu & a stomach bug mixed together. My face is on fire, I'm tired & food is not appealing at all The one anti nausea medicine makes me sick so when they called to check on me yesterday she said stop taking it & try the other one. It's really weird one minute I'll be fine than the next I'll be violently sick & break out in a cold sweat. So not liking it!!!Ugghhhhhh my butt & back hurt from sitting so long. The nurse said I was a real trooper for my first time!! So I go back on the 24th @ 10:30 for just Gemzar it's just about 2 hours for that one & it burns my hand going in?? I have a nice bruise on my right hand & it hurts to touch! Trying different things to eat & keep down. Tried a soft boiled egg & toast this morning blech......... too slimy but Harley enjoyed it!! I'm doing OK with grape Gatorade,weak tea,water, hot coco, graham crackers & saltines.